# SDR 02FDEA00146

- Difficulty date: February 27, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 1279 TO 1282, BETWEEN STR 20R & 21R.  REMOVED AND REPLACED SKIN WITH DOUBLER PER SRM 53-30-3.
